# SDR SWAA2022022388167

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 49,042 hours, 25,439 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB; FWD. UPPER SLIDING SEAL IS CRACKED / R&R R/H HORIZONTAL STAB; FWD. UPPER SLIDING SEAL REF AMM 53-31-31.
